# SDR 9JLA2021090825104

- Difficulty date: August 24, 2021
- Submitted: September 8, 2021
- Operation: Air carrier
- Aircraft: N372SC
- Make and model: Lear 60LEAR
- Aircraft serial: 60373
- Aircraft time: 2,809 hours, 1,618 cycles
- Engine: Pwa PW305A
- Engine time: 2,809 hours, 1,618 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Faulted
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE FLIGHT CREW REPORTED THAT ON CLIMBOUT THE EDS FAULT ANNUNCIATOR ILLUMINATED WITH THE RIGHT ENGINE ITT RED. EXCEEDANCE TO 805 DEGREES. THE FLIGHT CREW REDUCED THRUST TO KEEP ITT WITHIN LIMITS. THE FLIGHT CREW ALSO NOTED THAT AT 785 DEGREES, THE FUEL FLOW WAS 100 POUNDS PER HOUR HIGHER THEN THE LEFT ENGINE. THE MAINTENANCE VENDOR TROUBLESHOT AND FOUND FAULTS WITH THE INBOARD 2.8 COMPRESSOR BLEED VALVE AND THE OUTBOARD 2.5 COMPRESSOR BLEED VALVE DEFECTIVE. THE COMPRESSOR VALVES WERE REPLACED WITH OVERHAULED UNITS. OPS CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE. 2.8 VALVE P/N 31B5756-01 S/N AHX013190 2.5 VALVE P/N 31B5759-01 S/N AHX103100
